Cookies?
Library Header Image
LSE Research Online LSE Library Services

Evolutionary explanations of distributive justice

Alexander, J McKenzie (2000) Evolutionary explanations of distributive justice. Philosophy of Science, 67 (3). pp. 490-516. ISSN 0270-8647

Full text not available from this repository.
Identification Number: 10.1086/392792
Item Type: Article
Official URL: http://www.journals.uchicago.edu/toc/philsci/curre...
Additional Information: © 2000 Philosophy of Science Association
Divisions: Philosophy, Logic and Scientific Method
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
K Law > K Law (General)
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 09 Jun 2008 11:11
Last Modified: 20 Nov 2019 07:06
URI: http://eprints.lse.ac.uk/id/eprint/4858

Actions (login required)

View Item View Item